MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8888266148
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported when using the anti-reflux valve with the ng tube, it is breaking when they attempt to remove it from the tube.They have had this happen multiple times now so they are thinking it may be a product issue instead of a user/fluke thing.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported when using the anti-reflux valve with the ng tube, they are breaking when they attempt to remove them from the tube.They have had this happen multiple times now so they are thinking it may be a product issue instead of a user/fluke thing.Per additional information provided on (b)(6) 2025, they were unable to remove the arv from the tube so they had to remove and re-insert another ng tube.
 
Additional Manufacturer Narrative
There were no samples returned for investigation, but four photos were received.The photos were reviewed, and the reported condition was observed.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.Based on all available information, no conditions were found during manufacturing that could trigger the observed condition.As such, a definitive root cause could not be determined at this time.A quality alert has been issued to the appropriate manufacturing personnel for awareness.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
SALEM SUMP
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21114450
Report Number1423537-2025-00023
Device Sequence Number18027140
Product Code KNT
UDI-Device Identifier10192253012842
UDI-Public(01)10192253012842(10)242570576
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888266148
Device Catalogue Number8888266148
Device Lot Number2425705764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date01/23/2025
02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown